RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 6, Pages 1275–1276 (Mi dan34452)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Certain theorems on the complexity of normal algorithms and computations

M. I. Kanovitch, N. V. Petri

Lomonosov Moscow State University

Full text: PDF file (289 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.11
Presented: V. V. Novozhilov
Received: 13.06.1968

Citation: M. I. Kanovitch, N. V. Petri, “Certain theorems on the complexity of normal algorithms and computations”, Dokl. Akad. Nauk SSSR, 184:6 (1969), 1275–1276

Citation in format AMSBIB
\Bibitem{KanPet69}
\by M.~I.~Kanovitch, N.~V.~Petri
\paper Certain theorems on the complexity of normal algorithms and computations
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 6
\pages 1275--1276
\mathnet{http://mi.mathnet.ru/dan34452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0242676}
\zmath{https://zbmath.org/?q=an:0181.31303}


Linking options:
  • http://mi.mathnet.ru/eng/dan34452
  • http://mi.mathnet.ru/eng/dan/v184/i6/p1275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Zvonkin, L. A. Levin, “The complexity of finite objects and the development of the concepts of information and randomness by means of the theory of algorithms”, Russian Math. Surveys, 25:6 (1970), 83–124  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:13
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019